# SDR UALA2013012100354

- Difficulty date: January 20, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 625-650 S4-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASES IN FUSELAGE SKIN BS 625-650 S4-7L ABOVE & FWD OF L2 DOOR.  REMOVED DAMAGED SKIN BS 630-640 S5-7L AND INSTALLED REPAIR DOUBLER.
